IIUM Repository

Achirality via graphs

Azram, Mohammad (2010) Achirality via graphs. Far East Journal of Mathematical Sciences (FJMS), 38 (1). pp. 49-55. ISSN 0972-0871

[img] PDF (Achirality via Graphs) - Published Version
Restricted to Repository staff only

Download (62kB) | Request a copy


This article is devoted to establish relationship between knots and planar graphs. This relationship enables us to investigate the total number of regions and their relationship with corresponding crossings in a reduced alternating achiral knot. It has been shown that the number of regions in a reduced alternating achiral knot is always even and the number of crossing is always two less than the number of regions. Finally, we establish necessary conditions for achirality.

Item Type: Article (Journal)
Additional Information: 3127/1832
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Prof Mohammad Azram
Date Deposited: 09 Sep 2011 13:35
Last Modified: 09 Dec 2011 11:49
URI: http://irep.iium.edu.my/id/eprint/1832

Actions (login required)

View Item View Item


Downloads per month over past year